# SDR ZZDA070428152

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737
- Aircraft serial: 33919
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Part number: A42006692302
- Condition: Malfunctioned
- Location: Overwing Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT OVER WING LIGHT ILLUMINATED ON T/O ROLL.  REMOVED & REPLACED LT O/W DOOR FLIGHT LOCK SOLENOID IAW AMM 52-22-41. OPS CHECK GOOD.
